MathSciNet Relay Station
MathSciNet bibliographic data
MR1952173 53C40
Alencar, Hilário; do Carmo, Manfredo; Elbert, Maria Fernanda Stability of hypersurfaces with vanishing $r$-mean curvatures in Euclidean spaces. J. Reine Angew. Math. 554 (2003), 201–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement